Hi to all on the forum, hope you are all well. I haven't posted for a couple of weeks as I wanted to see how things go regarding symptoms etc. after going back onto 150 mcgs of Actavis Levo from 2 years of buiding up 2 1/2 - 3 grains of Nature throid. At first I noticed I was feeling a lot better energy levels were good and I felt fine, (as fine as I can be) however the last couple of days I have noticed I am a little light headed … dizzy … wondering if my thyroid is wondering were the T3 is ??? I don't know? All vitamins as far as I know from last BH test 1 month ago are good. Wondered if Seaside Susie, GreyGoose, Shaws and many of the other girls have any advice...My private Endo is calling me on Sunday 4 Nov she doesn't know ive gone back to levo so I will be telling her how bad my symptoms were from the last batch of NT and how I went downhill very quickly and had to do something as I was really poorly again.
Any suggestions and help would be really appreciated and thank you all in advance for your time.